# SDR ABXA9701635

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 576633754
- Condition: Cracked
- Location: Nr 4 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBOARD LOWER CHORD CRACKED AT STA YOP 234.  REPAIRED NR 4 PYLON INBD LOWER CHORD AT STA YOP 234 IAW ABX REA NO D854-20847MR.
